Indiana, 2014Flash Flood and Damaging Wind in Indiana, July 7, 2014
July 7, 2014 · NWS ILN · 2 events in 1 county or zone
An unstable airmass resulted in scattered thunderstorm development through the afternoon and early evening hours. A few of the storms produced damaging winds and locally heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An unstable airmass resulted in scattered thunderstorm development through the afternoon and early evening hours. A few of the storms produced damaging winds and locally heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 7, 3:22 PM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 7, 3:22 PM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT MON JUL 7 2014
.SYNOPSIS...
A FRONTAL BOUNDARY DROPPING SOUTHEAST FROM THE GREAT LAKES WILL
BRING SHOWERS AND THUNDERSTORMS TONIGHT. ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS IS FORECAST FOR TUESDAY WHEN A POTENT SHORT WAVE
WILL INTERACT WITH A VERY MOIST AIRMASS ALONG THE SLOW MOVING
BOUNDARY. DRIER WEATHER IS ANTICIPATED BY THURSDAY AS HIGH
PRESSURE MAKES ITS WAY ACROSS THE OHIO VALLEY ON A NORTHWEST UPPER
FLOW.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FRONT IS ENTERING NORTHWEST OHIO. DEW POINTS AHEAD OF THE FRONT
ARE INCREASING INTO THE LOW 70S...ALLOWING AMPLE INSTABILITY
DURING DAYTIME HEATING. LIFT INDUCED BY FRONTAL CONVERGENCE IN THE
UNSTABLE AIRMASS IS RESULTING IN THUNDERSTORM DEVELOPMENT AHEAD OF
THE FRONT AS SUGGESTED BY MODELS OVER THE LAST FEW DAYS.
WITH THUNDERSTORMS BECOMING WIDESPREAD...HAVE OPTED TO GO WITH
CATEGORICAL POPS ROUGHLY ALONG AND SOUTH OF I-71. LOCATIONS
OUTSIDE OF THIS BAND MAY STILL SEE SCATTERED THUNDERSTORM
FORMATION. THE BAND OF THUNDERSTORMS WILL SAG GRADUALLY SOUTHEAST
THIS EVENING...WHILE THUNDERSTORMS EVENTUALLY DIMINISH IN COVERAGE
AFTER LOSS OF DAYTIME HEATING. THERE MAY BE A FEW SEVERE
THUNDERSTORMS IN AN ENVIRONMENT CONTAINING RATHER STRONG WINDS
ALOFT...AND DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT.
ELEVATED DEW POINTS WILL KEEP OVERNIGHT LOWS UP AROUND 70.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A POTENT WAVE OF LOW PRESSURE FORMING ALONG THE TAIL OF THE FRONT
WILL TRAVEL TO OHIO EARLY TUESDAY. THIS WAVE WILL CARRY A LARGE
SWATH OF MOISTURE AND LIFT INTO AN ALREADY VERY MOIST AND
UNSETTLED WEATHER REGIME. CATEGORICAL POPS ARE WARRANTED FOR THIS
SCENARIO WHICH HAS BEEN DEPICTED BY MODELS IN SIMILAR FASHION FOR
SEVERAL DAYS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...AIDED
BY STRONGER WIND FIELDS FEATURING A 45 KNOT 850 MB JET. HIGH
TEMPERATURES IN THE LOW TO MID 80S WILL BE LIMITED BY CLOUDS AND PRECIP.
A DIMINISHING TREND TO THE CONVECTION COULD OCCUR FROM TUESDAY
AFTERNOON TO TUESDAY NIGHT AS THE FRONT...WAVE OF LOW
PRESSURE...AND ASSOCIATED FORCING MOVE EAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING
INTO THE GREAT LAKES/OH VALLEY AT MID WEEK.
INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY
WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE
AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A
SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST
FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES
WEDNESDAY.
MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE
BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT
INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK
S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY
AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT
THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN
TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY.
THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID
LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS
IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND
AND SATURDAY.
MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF
SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN
EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN
ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT
ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL
SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM
FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW
RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR
SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY
WITH PCPN AND FROPA.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP JUST NORTH OF
THE COLUMBUS AND DAYTON TAF SITES. OVER THE NEXT SEVERAL
HOURS...THE THREAT OF STORMS WILL GRADUALLY SHIFT SOUTHWARD WITH
TIME...REQUIRING A POSSIBILITY OF THUNDER TO BE INCLUDED IN THE
TAFS FOR A FEW HOURS. THESE STORMS MAY BRING MVFR OR BRIEF IFR
CONDITIONS...AND GUSTY WINDS WILL ALSO BE POSSIBLE.
THE GREATEST CHANCES FOR PRECIPITATION ARE GENERALLY EXPECTED TO
BE ENDING BY EVENING...BUT THERE WILL BE A CHANCE FOR ISOLATED
DEVELOPMENT THROUGH THE OVERNIGHT HOURS. ATTENTION WILL TURN TO
ANOTHER COMPLEX OF STORMS THAT IS FORECAST TO MOVE INTO THE AREA
EARLY WEDNESDAY MORNING FROM THE WEST. ALTHOUGH THESE STORMS ARE
EXPECTED TO BE WEAKENING AS THEY APPROACH...THEY MAY STILL AFFECT
THE TAF SITES. ALSO ON WEDNESDAY MORNING...LOW LEVEL MOISTURE WILL
BE INCREASING ENOUGH THAT MVFR CEILINGS ARE EXPECTED TO DEVELOP.
WINDS WILL AGAIN BECOME GUSTY LATE ON WEDNESDAY MORNING AND INTO
THE AFTERNOON HOURS. LATE IN THE DAY...A FRONT WILL BE PASSING
THROUGH THE AREA. THIS WILL BRING A WIND SHIFT WITH GUSTS THAT MAY
APPROACH 30 KNOTS...AND ANOTHER CHANCE OF STORMS (MAINLY FOR THE
CINCINNATI TAF SITES).
OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Jul 7, 3:46 PM EST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON JUL 7 2014
INZ073>075-080-KYZ089>100-OHZ045-046-054>056-062>065-070>074-077>082-
088-082100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-
DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
446 PM EDT MON JUL 7 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
A COLD FRONT WILL PUSH SOUTHEAST INTO THE REGION EARLY TONIGHT.
THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS
TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE
OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF
THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE
SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN
SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING
WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
WIDESPREAD THUNDERSTORMS OCCURRING ALONG A SLOW MOVING COLD FRONT
MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS. TRAINING AND SLOW MOVING THUNDERSTORMS MAY LEAD TO
EXCESSIVE RAINFALL AND LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-082100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
446 PM EDT MON JUL 7 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.
.DAY ONE...TONIGHT.
A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY TONIGHT.
THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS
TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE
OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF
THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE
SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN
SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING
WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 7, 4:45 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT MON JUL 7 2014
OHZ045-046-054-055-072215-
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
545 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHEASTERN MADISON...NORTHWESTERN FRANKLIN AND SOUTHERN DELAWARE
COUNTIES THROUGH 615 PM EDT...
AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLAIN
CITY...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLAIN CITY...DUBLIN...
HILLIARD...POWELL...UPPER ARLINGTON...WORTHINGTON...OHIO STATE
UNIVERSITY...POLARIS AND WESTERVILLE.
ALSO...WATKINS...AMITY...BELLEPOINT...SHAWNEE HILLS...COLUMBUS ZOO...
MARBLE CLIFF...LEWIS CENTER...RIVERLEA...GRANDVIEW HEIGHTS AND
CLINTONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4024 8285 3996 8296 4002 8347 4027 8334
Special weather statement, Jul 7, 4:54 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT MON JUL 7 2014
INZ059-OHZ060-061-070-072230-
UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-
554 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY...NORTHEASTERN BUTLER AND NORTHEASTERN UNION COUNTIES
THROUGH 630 PM EDT...
AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
VALLEY...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND CAMDEN.
ALSO...LAKE LAKENGREN...MUTTONVILLE...OKLAHOMA...WHEATVILLE...WEST
ALEXANDRIA...WEST ELKTON...GRATIS...FARMERSVILLE...NEW LEBANON AND
POAST TOWN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3972 8485 3973 8481 3981 8481 3976 8431
3953 8438 3965 8487Local storm report, Jul 7, 5:00 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HEAVY RAIN 3 NNW DOWNTOWN DAYTON 39.81N 84.22W
07/07/2014 M1.20 INCH MONTGOMERY OH PUBLIC
&&
KURZLocal storm report, Jul 7, 5:22 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 1 ENE GAHANNA 40.03N 82.86W
07/07/2014 FRANKLIN OH TRAINED SPOTTER
ONE LARGE BRANCH DOWN ON THEORI AVE NEAR CLARK STATE RD.
&&
KURZSpecial weather statement, Jul 7, 5:43 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT MON JUL 7 2014
INZ074-075-080-KYZ090>092-095-072315-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-GALLATIN KY-
GRANT KY-
643 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN GRANT...
NORTHEASTERN GALLATIN...BOONE...KENTON...SOUTHERN DEARBORN...OHIO AND
SWITZERLAND COUNTIES THROUGH 715 PM EDT...
AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PATE...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...RISING SUN...
UNION...FLORENCE...WALTON...ERLANGER AND INDEPENDENCE.
ALSO...NORTH LANDING...RABBIT HASH...BELLEVIEW...PATRIOT...EGYPT
BOTTOM...STEELE BOTTOM...WATERLOO...BIG BONE LICK...HUEYS CORNERS AND
RYLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3900 8506 3904 8452 3879 8451 3878 8453
3878 8507Local storm report, Jul 7, 6:00 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 6 NNE UPPER ARLINGTON 40.10N 83.02W
07/07/2014 FRANKLIN OH TRAINED SPOTTER
ONE TREE DOWN IN NORTHERN WORTHINGTON. TIME ESTIMATED
FROM RADAR.
&&
KURZThunderstorm Wind, Switzerland
- When
- July 7, 6:00 PM EST to 6:05 PM EST
- Where
- Switzerland County, Vevay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 38.750, -85.070
Several trees were reported down across the county due to thunderstorm winds.
Flash Flood, Switzerland
- When
- July 7, 7:00 PM EST to 8:00 PM EST
- Where
- Switzerland County, 1.1 mi SSE of Jacksonville to 1.88 mi E of Vevay
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.816, -85.040
Four vehicles were washed away at a residence due to flash flooding from heavy rain. Twelve roads were also closed across the county due to high water.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Nebraska, July 7, 2014$12 million · 1.75 in hail · 18 events
- Flood and Hail in Massachusetts, July 7, 2014$433,000 · 1.25 in hail · 34 events
- Hail and Damaging Winds in Missouri, July 7 to 8, 20141 injured · $112,000 · 52 kt wind · 30 events
- Flash Flooding and Damaging Winds in Arizona, July 7, 20143 injured · $48,000 · 52 kt wind · 7 events
- Tornado and Flooding in Kentucky, July 7, 2014$170,000 · EF0 · 4 events
- Damaging Winds in Iowa, July 7, 2014$175,000 · 64 kt wind · 3 events
- Flash Flood and Hail in Colorado, July 7, 20141 injured · $45,000 · 1.75 in hail · 16 events
- Damaging Winds in New York, July 7, 2014$95,000 · 50 kt wind · 8 events
- Damaging Winds in Kentucky, July 7, 2014$80,000 · 61 kt wind · 3 events
- Hail and Damaging Winds in Illinois, July 7, 2014$75,000 · 1 in hail · 4 events
- Damaging Winds in Kentucky, July 7, 2014$72,000 · 56 kt wind · 3 events
- Hail and Damaging Winds in Kansas, July 7, 20141.75 in hail · 44 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528990, 529378.